# SDR AALA202208167272

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR HAS PUNCTURE 0.5 DIAMETER. 34 INCHES FROM INBOARD END AND 25 INCHES FROM TRAILING EDGE. LOCATED AT STA 58.9 AND STABILIZER STA 103.3. PERFORMED PERMANENT REPAIR ON LEFT ELEVATOR UPPER SKIN.
